# SDR REXA2022081500636

- Difficulty date: August 14, 2023
- Submitted: August 15, 2023
- Operation: Air carrier
- Aircraft: N186PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15186
- Aircraft time: 33,811 hours, 24,661 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670319941
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AT 20R IS CORRODED BETWEEN FS 349.00 AND 364.0  REMOVED INTERCOSTAL ON STRINGER 20R BETWEEN FS 349 AND 364 IAW CRJ 900 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01 INSTALLED NEW INTERCOSTAL ON STGR 20R BETWEEN FS 349 - 364 IAW CRJ 900 SRM 51-42-21-001-001-A01
